Journal of the ACM Bibliography

David Karger, Rajeev Motwani, and Madhu Sudan. Approximate graph coloring by semidefinite programming. Journal of the ACM, 45(2):246-265, March 1998. [BibTeX entry]
Categories and Subject Descriptors: F.2.2 [Analysis of Algorithms and Problem Complexity]: Nonnumerical Algorithms and Problems; G.2.1 [Discrete Mathematics]: Combinatorics; G.2.2 [Discrete Mathematics]: Graph Theory

General Terms: Algorithms, Optimization, Theory

Additional Key Words and Phrases: Approximation algorithms, chromatic number, graph coloring, NP-completeness, randomized algorithms

Selected references


  • Journal of the ACM homepage
  • Bibliography top level
  • Journal of the ACM Author Index
  • Search the HBP database